# SDR SIMA20150816003

- Difficulty date: August 16, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 13,137 hours, 8,880 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SLATS FAIL CAUTION MSG DISPLAYED WHEN SELECTING FLAPS 0 LT SLAT 0, RT SLAT FLATS DEPLOYED.  NORMALLY WHEN CONFIGURING.  CLEARED FAULTS IAW AMM 45-45-00.  PERFORMED OPERATIONAL CHECK OF SLATS & FLAPS SYS IAW AMM 77-50-00.  NO FAULTS FOUND, ACFT OK FOR SERVICE.
